Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS Lake Charles, LA

April 15, 2021Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at Apr 15, 2021, 3:49 AM CDT for Vermilion Parish, Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2021, 3:49 AM CDT (08:49 UTC)
Expired
Apr 15, 2021, 4:15 AM CDT
In force
26 min
Issued by
NWS Lake Charles, LA

County Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 96 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2021-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2021-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

640 
WWUS84 KLCH 150849
SPSLCH

Special Weather Statement
National Weather Service Lake Charles LA
349 AM CDT Thu Apr 15 2021
 
LAZ052-074-150915-
Vermilion LA-East Cameron LA-
349 AM CDT Thu Apr 15 2021

...SPECIAL WEATHER STATEMENT...

At 349 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pecan Island, moving east at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Pecan Island and Freshwater City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2955 9239 2958 9262 2962 9275 2975 9260
      2982 9241 2971 9219 2957 9221 2953 9227
      2953 9231
TIME...MOT...LOC 0849Z 247DEG 30KT 2962 9255 

$$

Stigger/87

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Apr 14, 11:26 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 14, 11:26 PM CDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1126 PM CDT Wed Apr 14 2021

.DISCUSSION...
For 04/15/2021 06Z TAF Issuance.

&&

.AVIATION...
After a couple of brief flareups in SE TX, activity has quieted
down with only some light patchy drizzle and mist around the
region. CIGS at the terminals currently MVFR/IFR, though non-
terminal regional observing sites do show CIGS dipping into LIFR
in spots. In general this should hold true through the night.
Guidance does still suggest a resurgence of convection moving
further into the overnight hours and past sunrise... Added VCTS
and TEMPO groups to account for the most likely timing. Activity
should begin to taper off by late morning into the early
afternoon, with slowly rising MVFR CIGS remaining.

50

&&

PREV DISCUSSION... /issued 540 PM CDT Wed Apr 14 2021/

UPDATE...The threat of severe weather has diminished and the
severe thunderstorm watch that was in effect for portions of SW LA
and SE TX has been cancelled.

Areas of light to moderate rain still remain over the region and
occasional thunderstorms will remain possible.

PREV DISCUSSION... /issued 358 PM CDT Wed Apr 14 2021/

DISCUSSION...
Precipitation has been widespread through much of the day, but
rainfall rates and accumulations have been manageable in the one
to two inch range and no flooding has been reported anywhere
across the region. The frontal boundary responsible continues to
work its way toward the coast this afternoon with short range
guidance indicating a broad band of showers and thunderstorms
continuing along and south of the I-10 corridor over the next few
hours before becoming more isolated late this evening.

A severe thunderstorm watch, which was issued earlier this
afternoon, remains in effect until 8 pm for Jefferson and Orange
counties as well as Calcasieu and Cameron parishes where better
heating has resulted in more substantial instability. Large hail
is the most likely severe threat although some storms could
produce damaging winds.

The frontal boundary isn't expected to make it too far offshore
before stalling and it's proximity combined with another weak,
upper level disturbance traversing the area beginning early
tomorrow morning will serve as a focus for another round of
widespread showers. The Flash Flood Watch continues until noon
tomorrow as the loss of upper level support should allow
convection to wane during the afternoon.

A second, more progressive cold front is still progged to swing
through the region Saturday and although another round of
convection will accompany the front, it should also be deep enough
to push some of the low level moisture out into the gulf allowing
for drier conditions Sunday through early next week.

Jones

MARINE...
Scattered showers and thunderstorms will continue through early
evening becoming more isolated by late evening, but redeveloping
early Thursday morning. The cold front responsible for the
precipitation will advance through the coastal waters this
evening turning winds offshore as it does so. Precipitation will
remain widespread Friday as an upper level trof swings through the
area and again on Saturday as a second cold front pushes through
the region. Drier conditions will develop Sunday through early
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  74  56  72  54 /  90  70  30  50
LCH  81  62  74  62 / 100  70  70  40
LFT  78  62  73  60 / 100  70  50  40
BPT  81  63  74  62 / 100  70  70  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ027>033-
     041>045-052>055-073-074.

TX...None.
GM...None.
&&

AVIATION...50
Hazardous weather outlook, Apr 14, 3:58 PM CDT, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
358 PM CDT Wed Apr 14 2021

TXZ180-201-259>262-152100-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
358 PM CDT Wed Apr 14 2021

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms this afternoon will decrease
through the evening before increasing once again early Thursday
morning. Some of these storms will have the potential to produce
locally heavy rainfall and frequent lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An upper level trof will swing across the area providing another
round of widespread showers and thunderstorms through Thursday
morning before becoming more isolated during the afternoon. Some of
these storms will have the potential to produce locally heavy
rainfall and frequent lightning.

Another upper trof will traverse the region Friday resulting in
widespread showers and thunderstorms. These storms will continue into
Saturday as another cold front pushes through the region. Precip will
come to an end late Saturday with drier conditions expected Sunday
into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027>033-042>045-052>055-152100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-
St. Mary-Lower St. Martin-
358 PM CDT Wed Apr 14 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana and west central Louisiana.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms this afternoon will decrease
through the evening before increasing once again early Thursday
morning. Some of these storms will have the potential to produce
locally heavy rainfall which could lead to flash flooding.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
An upper level trof will swing across the area providing another
round of widespread showers and thunderstorms through Thursday
morning before becoming more isolated during the afternoon. Some of
these storms will have the potential to produce locally heavy
rainfall and frequent lightning.

Another upper trof will traverse the region Friday resulting in
widespread showers and thunderstorms. These storms will continue into
Saturday as another cold front pushes through the region. Precip will
come to an end late Saturday with drier conditions expected Sunday
into early next week.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ041-073-074-152100-
Calcasieu-West Cameron-East Cameron-
358 PM CDT Wed Apr 14 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for southwest Louisiana.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms will continue across the region
through the afternoon and early evening. Some of these storms will
have the potential to become strong to severe with damaging winds and
large hail being the primary threats. Precipitation will decrease
through the evening before increasing once again early Thursday
morning. Some of these storms will have the potential to produce
locally heavy rainfall and frequent lightning.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
An upper level trof will swing across the area providing another
round of widespread showers and thunderstorms through Thursday
morning before becoming more isolated during the afternoon. Some of
these storms will have the potential to produce locally heavy
rainfall and frequent lightning.

Another upper trof will traverse the region Friday resulting in
widespread showers and thunderstorms. These storms will continue into
Saturday as another cold front pushes through the region. Precip will
come to an end late Saturday with drier conditions expected Sunday
into early next week.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ215-216-152100-
Jefferson-Orange-
358 PM CDT Wed Apr 14 2021

...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms will continue across the region
through the afternoon and early evening. Some of these storms will
have the potential to become strong to severe with damaging winds and
large hail being the primary threats. Precipitation will decrease
through the evening before increasing once again early Thursday
morning. Some of these storms will have the potential to produce
locally heavy rainfall and frequent lightning.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
An upper level trof will swing across the area providing another
round of widespread showers and thunderstorms through Thursday
morning before becoming more isolated during the afternoon. Some of
these storms will have the potential to produce locally heavy
rainfall and frequent lightning.

Another upper trof will traverse the region Friday resulting in
widespread showers and thunderstorms. These storms will continue into
Saturday as another cold front pushes through the region. Precip will
come to an end late Saturday with drier conditions expected Sunday
into early next week.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-452-455-470-472-475-152100-
Vermilion Bay-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
358 PM CDT Wed Apr 14 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms will continue across the region
through the afternoon and early evening. Precipitation will decrease
through the evening before increasing once again early Thursday
morning. Some of these storms will have the potential to produce
locally heavy rainfall and frequent lightning.

Away from precipitation, patchy fog will be possible across the
near shore waters through this evening prior to the passage of a cold
front.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
An upper level trof will swing across the area providing another
round of widespread showers and thunderstorms through Thursday
morning before becoming more isolated during the afternoon. Some of
these storms will have the potential to produce heavy rainfall and
frequent lightning.

Another upper trof will traverse the region Friday resulting in
widespread showers and thunderstorms. These storms will continue into
Saturday as another cold front pushes through the region. Precip will
come to an end late Saturday with drier conditions expected Sunday
into early next week.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-450-152100-
Sabine Lake-Calcasieu Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
358 PM CDT Wed Apr 14 2021

...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms will continue across the region
through the afternoon and early evening. A few of these storms will
have the potential to be strong to severe with damaging winds and
large hail being the primary threats. Precipitation will decrease
through the evening before increasing once again early Thursday
morning. Some of these storms will have the potential to produce
locally heavy rainfall and frequent lightning.

Away from precipitation, patchy fog will be possible across the
near shore waters through this evening prior to the passage of a cold
front.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
An upper level trof will swing across the area providing another
round of widespread showers and thunderstorms through Thursday
morning before becoming more isolated during the afternoon. Some of
these storms will have the potential to produce heavy rainfall and
frequent lightning.

Another upper trof will traverse the region Friday resulting in
widespread showers and thunderstorms. These storms will continue into
Saturday as another cold front pushes through the region. Precip will
come to an end late Saturday with drier conditions expected Sunday
into early next week.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 15, 3:00 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
300 AM CDT Thu Apr 15 2021

LAZ028-150845-
Rapides LA-
300 AM CDT Thu Apr 15 2021

...SPECIAL WEATHER STATEMENT...

At 300 AM CDT, Doppler radar was tracking a strong thunderstorm near
Boyce, moving east at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Alexandria, Boyce, Lena, Alexandria International Airport, Flatwoods
and Timber Trails.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3149 9270 3150 9268 3147 9269 3147 9271
      3145 9270 3145 9268 3143 9269 3142 9268
      3141 9269 3140 9269 3140 9267 3139 9265
      3142 9248 3129 9249 3129 9287 3142 9287
      3142 9285 3143 9284 3144 9281 3152 9272
TIME...MOT...LOC 0800Z 268DEG 35KT 3136 9272

Stigger/87
Special weather statement, Apr 15, 3:03 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
303 AM CDT Thu Apr 15 2021

LAZ031-041-042-150830-
Calcasieu LA-Jefferson Davis LA-Allen LA-
303 AM CDT Thu Apr 15 2021

...SPECIAL WEATHER STATEMENT...

At 303 AM CDT, Doppler radar was tracking a strong thunderstorm over
Buller, or near Fenton, moving east at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Kinder, Oberlin, Fenton, Moss Bluff, Pine Island, Buller, Topsy,
Leblanc and Gillis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3033 9271 3030 9320 3040 9320 3040 9313
      3044 9313 3058 9276
TIME...MOT...LOC 0803Z 268DEG 35KT 3037 9303

Stigger/87
Special weather statement, Apr 15, 3:16 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
316 AM CDT Thu Apr 15 2021

LAZ030-150845-
Beauregard LA-
316 AM CDT Thu Apr 15 2021

...SPECIAL WEATHER STATEMENT...

At 316 AM CDT, Doppler radar was tracking a strong thunderstorm over
Singer, moving east at 30 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Singer and Tulla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3062 9349 3075 9350 3084 9317 3064 9314
TIME...MOT...LOC 0816Z 266DEG 27KT 3069 9341

Stigger/87
Special weather statement, Apr 15, 3:30 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
330 AM CDT Thu Apr 15 2021

LAZ031-042-150900-
Jefferson Davis LA-Allen LA-
330 AM CDT Thu Apr 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON DAVIS AND
SOUTHEASTERN ALLEN PARISHES UNTIL 400 AM CDT...

At 329 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pine Island, or near Fenton, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kinder, Elton, Fenton, Pine Island and Hathaway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lake Charles.

&&

LAT...LON 3026 9291 3044 9295 3055 9264 3031 9263
TIME...MOT...LOC 0829Z 266DEG 27KT 3039 9283

Stigger/87
Special weather statement, Apr 15, 3:40 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
340 AM CDT Thu Apr 15 2021

LAZ028-029-032-150915-
Avoyelles LA-Evangeline LA-Rapides LA-
340 AM CDT Thu Apr 15 2021

...SPECIAL WEATHER STATEMENT...

At 339 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Hawk to 6 miles east of Glenmora.
Movement was east at 50 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Marksville, Bunkie, Simmesport, Glenmora, Moreauville, Cheneyville,
Turkey Creek, Bordelonville, Effie, Cottonport, Pine Prairie,
Mansura, Lecompte, Hessmer, Evergreen, Plaucheville, Bayou Chicot,
Lake Ophelia National Wildlife Refuge, Dupont and Poland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3130 9200 3130 9202 3127 9199 3122 9199
      3125 9196 3122 9194 3123 9192 3127 9195
      3130 9191 3123 9179 3119 9168 3114 9172
      3105 9172 3096 9180 3085 9212 3085 9221
      3082 9221 3072 9249 3105 9269 3131 9201
TIME...MOT...LOC 0839Z 254DEG 45KT 3121 9160 3094 9248

Stigger/87
Special weather statement, Apr 15, 3:49 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
349 AM CDT Thu Apr 15 2021

LAZ052-074-150915-
Vermilion LA-East Cameron LA-
349 AM CDT Thu Apr 15 2021

...SPECIAL WEATHER STATEMENT...

At 349 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pecan Island, moving east at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Pecan Island and Freshwater City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2955 9239 2958 9262 2962 9275 2975 9260
      2982 9241 2971 9219 2957 9221 2953 9227
      2953 9231
TIME...MOT...LOC 0849Z 247DEG 30KT 2962 9255

Stigger/87

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:36 AM CDTSpecial Weather StatementLCHGrant24 min
Apr 15, 3:00 AM CDTSpecial Weather StatementLCHGrant45 min
Apr 15, 3:03 AM CDTSpecial Weather StatementLCHJefferson Davis27 min
Apr 15, 3:16 AM CDTSpecial Weather StatementLCHBeauregard29 min
Apr 15, 3:30 AM CDTSpecial Weather StatementLCHJefferson Davis30 min
Apr 15, 3:40 AM CDTSpecial Weather StatementLCHAvoyelles35 min
Apr 15, 3:59 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Saint Landry16 min
Apr 15, 4:15 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Saint Landry30 min
Apr 15, 4:45 AM CDTSpecial Weather StatementLCHAvoyelles, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion30 min
Apr 15, 5:15 AM CDTSpecial Weather StatementLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary30 min
Apr 15, 5:45 AM CDTSpecial Weather StatementLCHSt. Mary45 min
Apr 15, 6:30 AM CDTSpecial Weather StatementLCHSt. Mary45 min
Apr 15, 9:31 AM CDTSmall Craft AdvisoryLCH5 hr
Apr 15, 12:27 PM CDTSpecial Marine WarningLCH63 min
Apr 15, 12:50 PM CDTSpecial Marine WarningLCH40 min
Apr 15, 1:38 PM CDTSpecial Marine WarningLCH67 min
Apr 14, 7:26 PM CDTSpecial Weather StatementLCHHardin34 min
Apr 14, 7:40 PM CDTSpecial Weather StatementLCHJefferson35 min
Apr 14, 7:52 PM CDTSevere Thunderstorm WarningLCHJefferson38 min
Apr 14, 8:28 PM CDTSevere Thunderstorm WarningLCHJefferson30 min

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.